MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200, AERIS; VENTILATOR, CONTINUOUS, FACILITY USE.

RESPIRONICS, INC. TRILOGY 200, AERIS; VENTILATOR, CONTINUOUS, FACILITY USE.
Model Number 1125564B
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Viral Infection (2248); Unspecified Respiratory Problem (4464)
Date of Event 04/24/2024
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The allegation the patient went to the hospital for covid, and then he returned at home with o2 (oxygen) prescription during the day and the ventilator during the night.The patient conditions decreased; a filter was added to the ventilator.The patient went in a coma due a surplus of co2 (carbon dioxide).The patient died in the same month.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be requested at this time.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
H3 other text : the device has yet to be returned to the manufacturer.

Brand Name
TRILOGY 200, AERIS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE.
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19237358
Report Number2518422-2024-24818
Device Sequence Number8107076
Product Code CBK
UDI-Device Identifier00606959027763
UDI-Public00606959027763
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1125564B
Device Catalogue Number1125564B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1956-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown